Depends. It depends on the liver disease you have. A hepatic hemangioma would be one disease that you would not want to take the medication. If your liver enzymes are normal, you could try a low dose pill and see if it raises the liver enzymes. Hope this helps.
A recent ct scan noticed a "benign appearing mass" on my liver that suggests focal nodular hyperplasia. I'm having an MRI to confirm this. Should I be concerned or stop taking my birth control pill?
Continue BCP. Benign tumors of the liver are very common and rarely cause any symptoms for problems. Focal nodular hyperplasia (FNH) is the second most prevalent tumor of the liver. FNH is usually asymptomatic, rarely grows or bleeds, and does not have malignant potential (i.e. will not turn in to cancer. There is no reason for you to be concerned nor stop taking birth control pills.
I got put on the birth control pill, Saturday last week, and I had sexual intercourse 3days after, could I be pregnant, pain left side of abdomen w/d?
Maybe. Most would recommend that you use backup contraception for at least a month while your body adjusts to the pill. It works by preventing ovulation, and if you ovulated before you started the pill, the egg could be in position for fertilization by your unprotected encounter. Your discomfort could also be something else.
Birth control pill, bloat, slight sensitive breast, veins sides of abdomen&hips, missed scheduled bc periods&unscheduled brown spotting past 2mo 2neg test?
Common. It's very common to spot from missing a pill during the course of the month's pack. In fact, if you have this happen is rare to have any concern. However if more than one pill is missed it puts you at risk of pregnancy. Your negative tests are reassuring in that sense. It is also common to have irregular spotting while taking the pill in general. If it persists check with your doctor.